# SDR SWIA202163114

- Difficulty date: October 1, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H TRU BAY DOOR LANDING IS CRACKED AT THE AFT LATCH CUTOUT, MARKED.   (C CHECK RO 12-19-21)   REPLACED RH TRU BAY DOOR LANDING REF. CRJ700 SRM'S 51-42-06-001-001-A01 AND 51-42-13-001-001-A01, REO 670-53-11-1742 REV --, DATED: 2021-10-13 AND DWG CC670-33040 REV G. CERTIFICATE OF RVSM COMPLIANCE RECIEVED. / COMPLIED WITH TASK CARD 51-900-1002-SKY
